# SDR QXEA2023101000141

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 14,300 hours, 9,414 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L2 DOOR FWD GIRT-BAR LATCH ARM MAKING CONTACT WITH FLAPPER IN FLOOR GIRT-BAR BOX. REQUIRING EXTRA FORCE ON ARM HANDLE TO SEAT GIRT-BAR.FWD FLOOR FITTING FOUND TO BE OUT OF TOLERANCE. ADJUSTED FWD FLOOR FITTING IAW E175 AMM 52-12-00-820-801-A SUBTASK 52-12-00-820-025-A. NO OTHER DEFECTS NOTED ARM HANDLE OPERATES SMOOTHLY.
